# SDR VNAA0503009

- Difficulty date: March 20, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 1,988 hours, 1,906 cycles
- Engine: Ge CF343B1
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT DAY THE CREW RECEIVED ANTI-ICE DUCT WARNING MESSAGES.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  PSA MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE WING ANTI-ICE CONTROL & INDICATION SYSTEM IAW CRJ 200 AMM 30-12-00-710-801.  THE SYSTEM CHECKED GOOD AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
